# SDR UALA2010071202486

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 59,535 hours, 21,886 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATTERY CHARGER MAIN MSG APPEARED AFTER PUSHBACK, UNABLE TO CLEAR.   REPLACED MAIN BATTERY & CHARGER PER MM.
